# SDR CALA2013110792725

- Difficulty date: November 7, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 88,595 hours, 14,012 cycles
- Engine: Pwa PW4060
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Condition: Faulty
- Location: Pitot/Static Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT AUXILIARY PITOT EICAS & LIGHT.  REPLACED RT AUXILIARY PITOT PROBE.
